Algebra and Discrete Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2008, Issue 3, Pages 69–83 (Mi adm170)  

RESEARCH ARTICLE

Discrete limit theorems for Estermann zeta-functions. II

Antanas Laurinčikasa, Renata Macaitienėb

a Department of Mathematics and Informatics, Vilnius University, Naugarduko 24, LT–03225 Vilnius, Lithuania
b Department of Mathematics and Informatics, Šiauliai University, P. Visinskio 19, LT–77156 Siauliai, Lithuania

Abstract: A discrete limit theorem in the sense of weak convergence of probability measures in the space of meromorphic functions for the Estermann zeta-function with explicitly given the limit measure is proved.

Keywords: Estermann zeta-function, Haar measure, limit theorem, probability measure, weak convergence.

Full text: PDF file (245 kB)

Bibliographic databases:
MSC: 11M41
Received: 26.02.2008
Revised: 14.10.2008
Language:

Citation: Antanas Laurinčikas, Renata Macaitienė, “Discrete limit theorems for Estermann zeta-functions. II”, Algebra Discrete Math., 2008, no. 3, 69–83

Citation in format AMSBIB
\Bibitem{LauMac08}
\by Antanas~Laurin{\v{c}}ikas, Renata~Macaitien{\.e}
\paper Discrete limit theorems for Estermann zeta-functions.~II
\jour Algebra Discrete Math.
\yr 2008
\issue 3
\pages 69--83
\mathnet{http://mi.mathnet.ru/adm170}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2477809}
\zmath{https://zbmath.org/?q=an:1164.11045}


Linking options:
  • http://mi.mathnet.ru/eng/adm170
  • http://mi.mathnet.ru/eng/adm/y2008/i3/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:89
    Full text:37
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022